Reply To: You are taking me light !!!

Home The Candida Forum Candida Questions You are taking me light !!! Reply To: You are taking me light !!!

#101048

dvjorge
Participant
Topics: 283
Replies: 1368

mygutleaks;39548 wrote: S. Boulardii messed me up big time. Gave me cold like symptoms – very runny nose, headache all day long, and broke my face out. I tried it for a week, and got a sinus infection. Proceed with caution, and don’t buy too much at once. I still have two unopened bottles in my fridge that will probably never be used.

I also had many symptoms at first. I believe they were the result of yeast dying in my intestines. Headaches, nervousness, muscle tics, red eyes, etc

Your symptoms could be yeast allergy or die-off.

I have been diagnosed with candida allergy by intradermal test. However, I have been able to tolerate S. boulardii.

It could be good if you can identify if your symptoms are allergy or die-off.

You should read the report of Dr. Sydney Baker I posted recently. He mentions what his patients report to him after taking S. Boulardii… Many die-off symptoms !!!

Here it is:

http://www.thecandidadiet.com/forum/yaf_postst7107_interesting-reading.aspx

Jorge.